# SDR CA140312001

- Difficulty date: February 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Compressor
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING LANDING, THE ENGINE POWER REDUCED UNCOMMANDED TO BELOW IDLE POWER.  THE ENGINE WAS SECURED AND THE TRIP COMPLETED WITHOUT FURTHER ISSUE.  REPEATED ATTEMPTS TO RESTART THE ENGINE LATER WERE UNSUCCESSFUL.  FSR IS IN CONTACT WITH THE CUSTOMER. PROBLEM IDENTIFIED AS THE BOV SOLENOID.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS, TC 20140312001.
